American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Christian C. Fenske. An index for periodic orbits of local semidynamical systems. Trans. Amer. Math. Soc. 350 (1998) 4973-4991. MR 1458322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sérgio R. Fenley. Local and global properties of limit sets of foliations of quasigeodesic Anosov flows. Trans. Amer. Math. Soc. 350 (1998) 3923-3941. MR 1432199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anders Linnér. Curve-straightening and the Palais-Smale condition. Trans. Amer. Math. Soc. 350 (1998) 3743-3765. MR 1432203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Houhong Fan. Self-duality operators on odd dimensional manifolds. Trans. Amer. Math. Soc. 350 (1998) 3673-3706. MR 1422603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fritz Colonius and Wolfgang Kliemann. The Morse spectrum of linear flows on vector bundles. Trans. Amer. Math. Soc. 348 (1996) 4355-4388. MR 1329532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fritz Colonius and Wolfgang Kliemann. The Lyapunov spectrum of families of time-varying matrices. Trans. Amer. Math. Soc. 348 (1996) 4389-4408. MR 1329531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Houhong Fan. Half De Rham complexes and line fields on odd-dimensional manifolds. Trans. Amer. Math. Soc. 348 (1996) 2947-2982. MR 1357879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Maria Lúcia Alvarenga Peixoto and Charles Chapman Pugh. The planar closing lemma for chain recurrence . Trans. Amer. Math. Soc. 341 (1994) 173-192. MR 1107028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] K. A. de Rezende and R. D. Franzosa. Lyapunov graphs and flows on surfaces . Trans. Amer. Math. Soc. 340 (1993) 767-784. MR 1127155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Christopher McCord and Konstantin Mischaikow. Connected simple systems, transition matrices, and heteroclinic bifurcations . Trans. Amer. Math. Soc. 333 (1992) 397-422. MR 1059711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark Pollicott. Rotation sets for homeomorphisms and homology . Trans. Amer. Math. Soc. 331 (1992) 881-894. MR 1094554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christopher McCord. Poincar\'e-Lefschetz duality for the homology Conley index . Trans. Amer. Math. Soc. 329 (1992) 233-252. MR 1036005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Harold E. Benzinger. Plane autonomous systems with rational vector fields . Trans. Amer. Math. Soc. 326 (1991) 465-483. MR 992604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Brian A. Coomes. Polynomial flows on ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 320 (1990) 493-506. MR 998353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Romeo F. Thomas. Topological entropy of fixed-point free flows . Trans. Amer. Math. Soc. 319 (1990) 601-618. MR 1010414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marian Mrozek. Leray functor and cohomological Conley index for discrete dynamical systems . Trans. Amer. Math. Soc. 318 (1990) 149-178. MR 968888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Anna Cima and Jaume Llibre. Bounded polynomial vector fields . Trans. Amer. Math. Soc. 318 (1990) 557-579. MR 998352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christopher K. McCord. On the Hopf index and the Conley index . Trans. Amer. Math. Soc. 313 (1989) 853-860. MR 961594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert D. Franzosa. The connection matrix theory for Morse decompositions . Trans. Amer. Math. Soc. 311 (1989) 561-592. MR 978368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert D. Franzosa. The continuation theory for Morse decompositions and connection matrices . Trans. Amer. Math. Soc. 310 (1988) 781-803. MR 973177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] George Frank. Templates and train tracks . Trans. Amer. Math. Soc. 308 (1988) 765-784. MR 951627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Diego Benardete. Topological equivalence of flows on homogeneous spaces, and divergence of one-parameter subgroups of Lie groups . Trans. Amer. Math. Soc. 306 (1988) 499-527. MR 933304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Franzosa. Index filtrations and the homology index braid for partially ordered Morse decompositions . Trans. Amer. Math. Soc. 298 (1986) 193-213. MR 857439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Filomena Pacella. Equivariant Morse theory for flows and an application to the $N$-body problem . Trans. Amer. Math. Soc. 297 (1986) 41-52. MR 849465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mike Hurley. Fixed points of topologically stable flows . Trans. Amer. Math. Soc. 294 (1986) 625-633. MR 825726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dietmar Salamon. Connected simple systems and the Conley index of isolated invariant sets . Trans. Amer. Math. Soc. 291 (1985) 1-41. MR 797044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John Franks. Symbolic dynamics in flows on three-manifolds . Trans. Amer. Math. Soc. 279 (1983) 231-236. MR 704612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Krzysztof P. Rybakowski. On the homotopy index for infinite-dimensional semiflows . Trans. Amer. Math. Soc. 269 (1982) 351-382. MR 637695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Stephanie M. Boyles. A counterexample to the bounded orbit conjecture . Trans. Amer. Math. Soc. 266 (1981) 415-422. MR 617542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia